City Research Online

Items where Author is "Landsman, Z."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Owadally, I. and Landsman, Z. (2013). A characterization of optimal portfolios under the tail mean-variance criterion. Insurance: Mathematics and Economics, 52(2), pp. 213-221. doi: 10.1016/j.insmatheco.2012.12.004

Landsman, Z. and Tsanakas, A. (2012). Parameter Uncertainty in Exponential Family Tail Estimation. ASTIN Bulletin, 42(1), pp. 123-152. doi: 10.2143/AST.42.1.2160738

Landsman, Z. and Tsanakas, A. (2006). Stochastic ordering of bivariate elliptical distributions. Statistics and Probability Letters, 76(5), pp. 488-494. doi: 10.1016/j.spl.2005.08.016

This list was generated on Sun Jan 19 06:13:55 2020 UTC.